Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body rashes after injecting Methamphetamine?

After injecting meth, he broke out in hives from head to toe. Back has most hives. Has diarrhea, vomited a few times, occasional cough with phlegm. Arm injected is very sore and injection site red. Very weak and no appetite. Taking Benadryl for hives. Drank some grown up Pedialyte, Gatorade, lemon lime soda. What the hell is this?? Is it a allergic reaction to meth, meth poisoning or is it a meth overdose?? This happened Sat the 10 th. Keep in mind he has no health insurance. Hope you can give us some answers. Thanks~
Thu, 29 Nov 2018
Report Abuse
Dentist 's  Response
Hi..

It can either be an overdose depending on the amount consumed or can be due to allergic reaction..

As per the symptoms you should immediately take him to an Emergency room and get evaluated and a thorough clinical evaluation can be done to rule out the exact cause of the symptoms..

If it is allergic reaction then steroid shot and oral anti histamines can be advised..

If it is overdose or toxicity then detoxification has to be done, but you need to get checked for immediate management..

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Honey Arora,
Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, my husband has been shooting meth and he has missed several times and now his arm is very painful and swollen in a couple areas. He is on...